MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number IS2-JP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: type of investigation 5: b15.The device has been returned to glaukos for evaluation, and the investigation is ongoing.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A complaint history review was completed.The electronic complaint system was searched for the specified lot#.There were no similar issues reported for this lot #.A review of the device labeling including the risk analysis was completed.The reported issue (trocar issue) is identified to be an anticipated hazard.The residual risk for each potential harm was found to be within the insignificant risk region.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.A review of the surgical video was performed, and the customer¿s reported issue was observed.Per the video, it appears that the surgeon was able to successfully remove the trocar in its entirety (with the two stents) using forceps.Based on the investigation and the available information, the root cause of the reported issue could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that during an attempt to implant the first stent from a trabecular microbypass stent system, the trocar "was coming out" of the injector when the delivery button was pressed.Per report, a back-up device was used to complete the procedure with two (2) stents implanted in the patient's eye and no report of injury or postoperative complications.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g2, g3.Mfr# reference: (b)(4).
 
Event or Problem Description
Through follow-up, the following additional information was received.Reportedly, there was no adverse patient impact or intervention required in the left eye (os).The report also noted "a normal stent procedure" and "there was nothing particularly notable" about the patient's condition.
 
Additional Manufacturer Narrative
Additional information: g2, g3, h3.The device was returned nested in the unsealed thermoform packaging tray.The device evaluation was completed, and the retention finger was observed to be deformed and was not functioning properly.The customer¿s reported issue was confirmed; however, based on these findings, the root cause of the deformed retention finger was not conclusively identified.Mfr# reference: (b)(4).

Brand Name
ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM MODEL IS2
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key22178688
Report Number2032546-2025-00061
Device Sequence Number8669575
Product Code OGO
UDI-Device Identifier00853704002487
UDI-Public01008537040024871032351217261031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS2-JP
Device Lot Number323512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/12/2025
07/15/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/01/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown